Alert archive / Missouri / River Flood Warnings in 2024
River Flood Warning 49, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Jun 9, 2024, 11:01 AM CDT for Shannon County, Missouri. It took effect at Jun 9, 2024, 3:48 PM CDT. It was in force for 30 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2024, 11:01 AM CDT (16:01 UTC)
- In effect from
- Jun 9, 2024, 3:48 PM CDT
- Expired
- Jun 10, 2024, 9:48 PM CDT
- In force
- 30 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Shannon County, MO
The radar
The Springfield radar (KSGF), 170 km from the middle of the area, began a volume at 16:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Jacks Fork at Alley Spring (ALYM7).
- Action stage
- 5.3 ft
- Minor stage
- 9 ft
- Moderate stage
- 12 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07065495, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
405
WGUS43 KSGF 091601
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
1101 AM CDT Sun Jun 9 2024
...The National Weather Service in Springfield MO has issued a Flood
Warning for the following rivers in Missouri...
Jacks Fork at Alley Spring affecting Shannon County.
Jacks Fork at Eminence affecting Shannon County.
For the Jacks Fork River...including Alley Spring, Eminence...
Moderate flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Monday morning at 1115 AM CDT.
&&
MOC203-101615-
/O.NEW.KSGF.FL.W.0049.240609T2236Z-240611T0248Z/
/ALYM7.2.ER.240609T2236Z.240610T0600Z.240610T2047Z.NO/
1101 AM CDT Sun Jun 9 2024
...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO LATE TOMORROW
EVENING...
* WHAT...Moderate flooding is forecast.
* WHERE...Jacks Fork at Alley Spring.
* WHEN...From this afternoon to late tomorrow evening.
* IMPACTS...At 13.0 feet, the Alley Spring Campground is completely
flooded.
* ADDITIONAL DETAILS...
- At 10:30 AM CDT Sunday the stage was 2.2 feet.
- Bankfull stage is 9.0 feet.
- Forecast...The river is expected to rise above flood stage
late this afternoon to a crest of 13.0 feet just after
midnight tonight. It will then fall below flood stage
tomorrow afternoon.
- Flood stage is 9.0 feet.
- Flood History...This crest compares to a previous crest of
13.0 feet on 07/10/2015.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3717 9142 3717 9139 3715 9139 3715 9142
3711 9148 3707 9150 3703 9161 3705 9161
3708 9154 3712 9154
$$
MOC203-101615-
/O.NEW.KSGF.FL.W.0050.240610T0528Z-240611T1824Z/
/EMCM7.1.ER.240610T0528Z.240610T1200Z.240610T1824Z.NO/
1101 AM CDT Sun Jun 9 2024
...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO EARLY TUESDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Jacks Fork at Eminence.
* WHEN...From late tonight to early Tuesday afternoon.
* ADDITIONAL DETAILS...
- At 10:30 AM CDT Sunday the stage was 2.9 feet.
- Bankfull stage is 12.0 feet.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight to a crest of 14.0 feet tomorrow
morning. It will then fall below flood stage early tomorrow
afternoon.
- Flood stage is 12.0 feet.
- Flood History...This crest compares to a previous crest of
13.9 feet on 12/01/2006.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3719 9128 3719 9127 3717 9129 3716 9133
3714 9135 3715 9139 3716 9139 3717 9135
3718 9134
$$
JD3 follow-up statements
683
WGUS83 KSGF 091842
FLSSGF
Flood Statement
National Weather Service Springfield MO
142 PM CDT Sun Jun 9 2024
...The Flood Warning is extended for the following rivers in
Missouri...
Jacks Fork at Alley Spring affecting Shannon County.
For the Jacks Fork River...including Alley Spring, Eminence...
Moderate flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued Monday afternoon at 145 PM CDT.
&&
MOC203-101845-
/O.EXT.KSGF.FL.W.0049.240609T2048Z-240611T0613Z/
/ALYM7.2.ER.240609T2048Z.240610T0600Z.240611T0013Z.NO/
142 PM CDT Sun Jun 9 2024
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TUESDAY MORNING...
* WHAT...Moderate flooding is forecast.
* WHERE...Jacks Fork at Alley Spring.
* WHEN...Until early Tuesday morning.
* IMPACTS...At 16.0 feet, major flooding occurs at the gage site.
Lower portions of Highway 106 flood.
* ADDITIONAL DETAILS...
- At 12:30 PM CDT Sunday the stage was 4.1 feet.
- Bankfull stage is 9.0 feet.
- Forecast...The river is expected to rise above flood stage
late this afternoon to a crest of 15.0 feet just after
midnight tonight. It will then fall below flood stage
tomorrow evening.
- Flood stage is 9.0 feet.
- Flood History...This crest compares to a previous crest of
14.8 feet on 05/01/1995.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3717 9142 3717 9139 3715 9139 3715 9142
3711 9148 3707 9150 3703 9161 3705 9161
3708 9154 3712 9154
$$
JD479
WGUS83 KSGF 100137
FLSSGF
Flood Statement
National Weather Service Springfield MO
837 PM CDT Sun Jun 9 2024
...The Flood Warning continues for the following rivers in
Missouri...
Jacks Fork at Alley Spring affecting Shannon County.
For the Jacks Fork River...including Alley Spring...Moderate
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued Monday evening at 845 PM CDT.
&&
MOC203-110145-
/O.CON.KSGF.FL.W.0049.000000T0000Z-240611T0613Z/
/ALYM7.2.ER.240609T2004Z.240610T0600Z.240611T0013Z.NO/
837 PM CDT Sun Jun 9 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY TUESDAY MORNING...
* WHAT...Moderate flooding is occurring and moderate flooding is
forecast.
* WHERE...Jacks Fork at Alley Spring.
* WHEN...Until early Tuesday morning.
* IMPACTS...At 16.0 feet, major flooding occurs at the gage site.
Lower portions of Highway 106 flood.
* ADDITIONAL DETAILS...
- At 7:30 PM CDT Sunday the stage was 14.6 feet.
- Bankfull stage is 9.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:30 PM CDT Sunday was 14.6 feet.
- Forecast...The river is expected to rise to a crest of 15.0
feet just after midnight tonight. It will then fall below
flood stage tomorrow evening.
- Flood stage is 9.0 feet.
- Flood History...This crest compares to a previous crest of
14.8 feet on 05/01/1995.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3717 9142 3717 9139 3715 9139 3715 9142
3711 9148 3707 9150 3703 9161 3705 9161
3708 9154 3712 9154
$$
Price841
WGUS83 KSGF 101108
FLSSGF
Flood Statement
National Weather Service Springfield MO
608 AM CDT Mon Jun 10 2024
...The Flood Warning is cancelled for the following rivers in
Missouri...
Jacks Fork at Eminence affecting Shannon County.
Jacks Fork at Alley Spring affecting Shannon County.
MOC203-101215-
/O.CAN.KSGF.FL.W.0050.000000T0000Z-240610T1108Z/
/EMCM7.2.ER.240610T0046Z.240610T1200Z.240610T2225Z.NO/
608 AM CDT Mon Jun 10 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Jacks Fork at Eminence.
* ADDITIONAL DETAILS...
- At 5:30 AM CDT Monday the stage was 8.8 feet.
- Bankfull stage is 12.0 feet.
- Forecast...River levels will continue to fall.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3719 9128 3719 9127 3717 9129 3716 9133
3714 9135 3715 9139 3716 9139 3717 9135
3718 9134
$$
MOC203-101215-
/O.CAN.KSGF.FL.W.0049.000000T0000Z-240610T1108Z/
/ALYM7.2.ER.240609T2004Z.240610T0030Z.240611T0013Z.NO/
608 AM CDT Mon Jun 10 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Jacks Fork at Alley Spring.
* ADDITIONAL DETAILS...
- At 5:30 AM CDT Monday the stage was 7.5 feet.
- Bankfull stage is 9.0 feet.
- Forecast...River levels will continue to fall.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3717 9142 3717 9139 3715 9139 3715 9142
3711 9148 3707 9150 3703 9161 3705 9161
3708 9154 3712 9154
$$
TitusWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Jun 9, 6:23 AM CDT, 4 hours 38 minutes earlier. Its key messages:
- Showers and storms will continue to move across the area this morning, with a few lingering storms into this afternoon across southern Missouri. Heavy rainfall and flooding will continue to occur with this activity across portions of the area today. A few strong to severe storms will also remain possible early this morning.
- A cooler than average early this week with highs today through Tuesday in the middle 70s. -Warmer Temperatures return later in the week into next weekend.
Area forecast discussion, Jun 9, 6:23 AM CDT, 4 hours 38 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
623 AM CDT Sun Jun 9 2024
.KEY MESSAGES...
- Showers and storms will continue to move across the area this
morning, with a few lingering storms into this afternoon
across southern Missouri. Heavy rainfall and flooding will
continue to occur with this activity across portions of the
area today. A few strong to severe storms will also remain
possible early this morning.
- A cooler than average early this week with highs today through
Tuesday in the middle 70s.
-Warmer Temperatures return later in the week into next weekend.
&&
.SHORT TERM /THROUGH TONIGHT/...
Issued at 335 AM CDT Sun Jun 9 2024
Showers and storms continue to develop from central Kansas
through the Missouri Ozarks this morning ahead of an upper
trough. Heavy rainfall will continue to occur with the storms
and where training of storms occur a flooding risk will continue
to occur this morning. The heaviest rainfall amounts from
Saturday evening have occurred in bands with 3 to locally 6
inches of rainfall already falling across portions of the area.
Flooding is ongoing in these locations where the heavy rainfall
has occurred. Outside these heavier bands rainfall amounts drop
off sharply. The last main round of rain is currently pushing
east across central Kansas early this morning as this activity
will continue to move east into the area this morning.
Additional heavy rainfall will occur with this activity as
precipitable water values are around two inches. Where this
additional rainfall occurs in areas that already received heavy
rainfall, the flood threat will increase. This next round of
rain is setting up to occur from Fort Scott Kansas to
Springfield to West Plains Missouri this morning. The majority
of the rain will end later this morning. A cold front will push
south through the area this morning into the afternoon. A few
scattered showers and storms will remain possible into this
afternoon across far southern Missouri as the front moves south.
The overall severe risk is decreasing across the area early
this morning as the instability is weakening though a few strong
to severe storms will still be possible through this morning
with damaging wind gusts up to 60mph and hail up to the quarters
this morning, but this will continue to be more isolated in
nature.
Highs will only warm into the lower to middle 70s this
afternoon as cooler temperatures move into the area and clouds
remain in place much of the day.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
Issued at 335 AM CDT Sun Jun 9 2024
An upper level trough will move south through the region early
this week. Below normal temperatures are expected through
Tuesday as highs in the 70s occur both days.
An upper level ridge will build east across the plains towards
the region during the second half of the week into next weekend.
A warmer air mass will also advect into the region with highs in
the middle 80s to around 90 returning to the area during this
time. The rainfall chances are overall on the lower side this
week. An upper level disturbance will move east across the
plains but at this time the ensemble model members show the
better rainfall chances remaining west and south of the area.
&&
.AVIATION /12Z TAFS THROUGH 12Z MONDAY/...
Issued at 620 AM CDT Sun Jun 9 2024
For the 12z TAFS, convection will likely continue through the
morning hours at the TAF sites, possibly extending into the
early afternoon before diminishing and moving out of the area.
Generally went with MVFR/IFR conditions within the convection.
Clearing should take place during the late afternoon and evening
with wind becoming light and variable.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
KS...Flood Watch until 1 PM CDT this afternoon for KSZ073-097-101.
MO...Flood Watch until 1 PM CDT this afternoon for MOZ055>058-
066>071-077>083-088>098-101>106.
&&
SHORT TERM...Wise
LONG TERM...Wise
AVIATION...LindenbergHazardous weather outlook, Jun 9, 1:46 AM CDT, 9 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 146 AM CDT Sun Jun 9 2024 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-100700- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 146 AM CDT Sun Jun 9 2024 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Slight hail risk. Slight thunderstorm wind damage risk. Significant lightning risk. Significant excessive rainfall risk DISCUSSION... Showers and storms continue to develop from central Kansas into south central Missouri early this morning. This activity will continue to move east across portions of southeastern Kansas and the Missouri Ozarks with heavy rainfall and the potential for flash flooding continuing with this activity this morning. Isolated showers and storms will remain possible across portions of far southern Missouri into this afternoon. A Flood Watch remains in affect until 1 PM for the entire area today. Additional rainfall amounts of 1 to 3 inches with localized additional amounts up to 5 inches are expected across portions of the Missouri Ozarks and southeastern Kansas the rest of this morning. There will also be the potential for a few strong to severe storms this morning with damaging winds up to 60 mph and hail up the the size of quarters the risk with the strongest storms. Residual flooding will also likely continue into tonight where the heavy rainfall occurs from Saturday evening through this morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed early this morning. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Wise
In the hours before
Local storm report, Jun 9, 7:59 AM CDT, 3 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
759 AM CDT Sun Jun 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 AM Flash Flood 2 WSW Glidewell 37.29N 93.35W
06/09/2024 Greene MO 911 Call Center
water over the FR 129 bridge.
&&
RENLocal storm report, Jun 9, 8:01 AM CDT, 3 hours before
Preliminary Local Storm Report
National Weather Service Springfield MO
801 AM CDT Sun Jun 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 AM Flash Flood 4 W Springfield 37.19N 93.37W
06/09/2024 Greene MO 911 Call Center
water over FR 146.
&&
RENLocal storm report, Jun 9, 8:04 AM CDT, 2 hours 57 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
804 AM CDT Sun Jun 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 AM Flash Flood 1 W Sparta 37.00N 93.10W
06/09/2024 Christian MO 911 Call Center
water over the road near Sparta High School.
&&
RENLocal storm report, Jun 9, 9:18 AM CDT, 1 hour 43 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
918 AM CDT Sun Jun 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM Flash Flood 2 S Cave Springs 37.33N 93.46W
06/09/2024 Greene MO Amateur Radio
Hwy 123 closed due to water over road.
&&
RENLocal storm report, Jun 9, 10:08 AM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1008 AM CDT Sun Jun 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 AM Flash Flood 4 E Cross Timbers 38.02N 93.14W
06/09/2024 Hickory MO Emergency Mngr
Hwy P closed due to water over road.
&&
RENLocal storm report, Jun 9, 10:26 AM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1026 AM CDT Sun Jun 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 AM Flash Flood Rader 37.46N 92.72W
06/09/2024 Webster MO Fire Dept/Rescue
successful water rescue on highway ZZ. road
closed.
&&
RENThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:16 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Texas | 29 min |
| Jun 8, 7:23 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster | 14 min |
| Jun 8, 7:27 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk | 33 min |
| Jun 8, 7:35 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas | 25 min |
| Jun 8, 7:50 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 40 min |
| Jun 8, 7:54 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 51 min |
| Jun 8, 7:56 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk, Webster | 49 min |
| Jun 8, 8:13 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Polk | 32 min |
| Jun 8, 8:24 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Texas, Wright | 51 min |
| Jun 8, 8:30 PM CDT | Severe Thunderstorm Warning | SGF | Shannon, Texas | 45 min |
| Jun 8, 8:41 PM CDT | Flash Flood Warning | SGF | Texas, Wright | 6 hr |
| Jun 8, 8:52 PM CDT | River Flood Warning | SGF | Vernon | 5 days |
| Jun 8, 8:52 PM CDT | River Flood Warning | SGF | Cedar | 71 hr |
| Jun 8, 8:52 PM CDT | River Flood Warning | SGF | Vernon | 4 days |
| Jun 8, 8:52 PM CDT | River Flood Warning | SGF | Pulaski | 61 hr |
| Jun 8, 8:52 PM CDT | River Flood Warning | SGF | Laclede | 65 hr |
| Jun 8, 8:52 PM CDT | River Flood Warning | SGF | Phelps | 4 days |
| Jun 8, 9:00 PM CDT | Flash Flood Warning | SGF | Dade, Dallas, Greene, Laclede, Polk, Webster and 1 more | 6 hr |
| Jun 8, 9:04 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Webster | 26 min |
| Jun 8, 9:10 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Texas | 50 min |
| Jun 8, 9:12 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 48 min |
| Jun 8, 9:29 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 31 min |
| Jun 8, 9:31 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 29 min |
| Jun 8, 9:34 PM CDT | Severe Thunderstorm Warning | SGF | Douglas | 26 min |
| Jun 8, 9:43 PM CDT | Severe Thunderstorm Warning | SGF | Douglas | 32 min |
| Jun 8, 9:47 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 28 min |
| Jun 8, 9:52 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 38 min |
| Jun 8, 9:53 PM CDT | Flash Flood Warning | SGF | Douglas, Howell, Wright | 6 hr |
| Jun 8, 10:04 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon | 41 min |
| Jun 8, 10:52 PM CDT | Flash Flood Warning | SGF | Greene | 6 hr |
| Jun 8, 11:02 PM CDT | Flash Flood Warning | SGF | Howell, Oregon, Ozark | 4 hr |
| Jun 8, 11:16 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 29 min |
| Jun 8, 11:32 PM CDT | Flash Flood Warning | SGF | Greene | 6 hr |
| Jun 8, 11:32 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Webster | 28 min |
| Jun 8, 11:45 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Taney | 30 min |
| Jun 8, 11:56 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 34 min |
| Jun 9, 12:06 AM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 24 min |
| Jun 9, 12:08 AM CDT | Flash Flood Warning | SGF | Christian | 6 hr |
| Jun 9, 12:09 AM CDT | Severe Thunderstorm Warning | SGF | Ozark | 36 min |
| Jun 9, 12:27 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Lawrence, Stone | 48 min |
| Jun 9, 12:44 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 31 min |
| Jun 9, 12:58 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Vernon | 47 min |
| Jun 9, 1:19 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Pulaski, Texas, Wright | 41 min |
| Jun 9, 1:47 AM CDT | Flash Flood Warning | SGF | Barton, Cedar, Dade, Hickory, Polk, St. Clair and 1 more | 8 hr |
| Jun 9, 1:49 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 41 min |
| Jun 9, 2:02 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski, Texas | 43 min |
| Jun 9, 2:07 AM CDT | Areal Flood Warning | SGF | Christian, Douglas, Howell, Oregon, Ozark, Shannon | 29 hr |
| Jun 9, 2:12 AM CDT | Areal Flood Warning | SGF | Barton, Cedar, Dade, Dallas, Greene, Polk and 4 more | 29 hr |
| Jun 9, 2:15 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade | 45 min |
| Jun 9, 2:21 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Dallas, Hickory, Morgan | 39 min |
| Jun 9, 2:26 AM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 49 min |
| Jun 9, 2:39 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk | 33 min |
| Jun 9, 2:46 AM CDT | Severe Thunderstorm Warning | SGF | Phelps | 29 min |
| Jun 9, 2:49 AM CDT | Flash Flood Warning | SGF | Benton, Camden, Hickory, Morgan | 6 hr |
| Jun 9, 2:53 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Polk, St. Clair, Vernon | 36 min |
| Jun 9, 2:57 AM CDT | Flash Flood Warning | SGF | Greene, Webster | 2 hr |
| Jun 9, 2:57 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Texas | 33 min |
| Jun 9, 4:21 AM CDT | Areal Flood Warning | SGF | Camden, Dallas, Dent, Laclede, Maries, Miller and 4 more | 27 hr |
| Jun 9, 4:29 AM CDT | Flash Flood Warning | SGF | Dallas, Greene, Laclede, Polk, Texas, Webster and 1 more | 8 hr |
| Jun 9, 4:49 AM CDT | Flash Flood Warning | SGF | Cedar, Hickory, Polk, St. Clair, Vernon | 8 hr |
| Jun 9, 4:54 AM CDT | Flash Flood Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon | 8 hr |
| Jun 9, 5:09 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Greene, Lawrence, Polk | 51 min |
| Jun 9, 5:33 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Lawrence, Polk, Webster | 42 min |
| Jun 9, 6:05 AM CDT | Flash Flood Warning | SGF | Dade, Greene, Polk | 6 hr |
| Jun 9, 6:42 AM CDT | Flash Flood Warning | SGF | Dallas, Greene, Laclede, Polk, Webster | 6 hr |
| Jun 9, 7:07 AM CDT | River Flood Warning | SGF | Christian, Stone | 34 hr |
| Jun 9, 7:30 AM CDT | River Flood Warning | SGF | Stone | 37 hr |
| Jun 9, 7:31 AM CDT | Flash Flood Warning | SGF | Texas, Wright | 5 hr |
| Jun 9, 7:42 AM CDT | River Flood Warning | SGF | St. Clair, Vernon | 7 days |
| Jun 9, 7:55 AM CDT | Flash Flood Warning | SGF | Christian, Douglas, Ozark | 5 hr |
| Jun 9, 8:32 AM CDT | River Flood Warning | SGF | Pulaski | 16 hr |
| Jun 9, 8:44 AM CDT | Areal Flood Warning | SGF | Benton, Camden, Hickory, Morgan | 22 hr |
| Jun 9, 8:44 AM CDT | Areal Flood Warning | SGF | Barton, Cedar, Dade, Hickory, Polk, St. Clair and 1 more | 22 hr |
| Jun 9, 10:23 AM CDT | Areal Flood Warning | SGF | Dade, Jasper, Lawrence | 21 hr |
| Jun 9, 11:01 AM CDT | River Flood Warning | SGF | Shannon | 50 hr |
| Jun 9, 1:42 PM CDT | River Flood Warning | SGF | Shannon | 28 hr |
Nearby
River Flood Warnings in Missouri, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.